MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER; CATHETER, PERCUTANEOUS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported the patient was admitted to the oncology department of our hospital as "coughing up sputum and shortness of breath for more than 5 months, and 20 days after the first cycle of chemotherapy after radiotherapy for lung cancer", and now in order to seek further anti-tumor treatment, the outpatient clinic is admitted to the oncology department of our hospital with "lung cancer".Preliminary diagnosis: 1.Upper lobe squamous cell carcinoma of the left lung with mediastinal and bilateral hilar lymph node metastasis (ct4n3m0, stage iii.B) after radiotherapy; 2.Maintenance chemotherapy for malignant tumors; 3.Reflux esophagitis; 4.Functional dysphagia; 5.Lung abscess; 6.Obstructive pneumonia; 7.Hyperlipidemia; 8.Chronic gastritis; 9.Pulmonary embolism?; 10.Kidney stones; 11.Kidney cysts.Tc chemotherapy was given, paclitaxel (albumin-bound) 350mg ivgtt d1 + carboplatin 330mg ivgtt, q3w.He was given acid suppression, antiemetic and hepatoprotective therapy during chemotherapy, and began to use picc catheter infusion chemotherapy drugs through peripheral intubation (b)(6) 2023.When the patient is punctured, the guidewire of the central venous catheter picc through the peripheral cannula is discounted and bifurcated, and the puncture cannot be punctured normally, resulting in puncture failure, because the puncture catheter is not performed in time, and the puncture needs to be re-performed, resulting in the patient's chemotherapy drugs not being entered on time, due to the long repeated puncture time, the chemotherapy drugs are postponed for infusion on the second day, which increases the patient's pain, prolongs the treatment time, aggravates the patient's condition, and there is a risk of cancer at any time.If the problem is found, stop using it immediately, (take measures): 1.Immediately replace the new central venous catheter picc through peripheral intubation to re-puncture the catheter for the patient; 2.Give diphenhydramine hydrochloride injection 20mg to stop emetic; 3.Follow the doctor's advice to place the ecg monitor, closely observe the patient's vital signs, and closely observe the patient's condition.
 
Event or Problem Description
It was reported the patient was admitted to the oncology department of our hospital as "coughing up sputum and shortness of breath for more than 5 months, and 20 days after the first cycle of chemotherapy after radiotherapy for lung cancer", and now in order to seek further anti-tumor treatment, the outpatient clinic is admitted to the oncology department of our hospital with "lung cancer".Preliminary diagnosis: 1.Upper lobe squamous cell carcinoma of the left lung with mediastinal and bilateral hilar lymph node metastasis (ct4n3m0, stage iii.B) after radiotherapy; 2.Maintenance chemotherapy for malignant tumors; 3.Reflux esophagitis; 4.Functional dysphagia; 5.Lung abscess; 6.Obstructive pneumonia; 7.Hyperlipidemia; 8.Chronic gastritis; 9.Pulmonary embolism?; 10.Kidney stones; 11.Kidney cysts.Tc chemotherapy was given, paclitaxel (albumin-bound) 350mg ivgtt d1 + carboplatin 330mg ivgtt, q3w.He was given acid suppression, antiemetic and hepatoprotective therapy during chemotherapy, and began to use picc catheter infusion chemotherapy drugs through peripheral intubation on (b)(6) 2023.When the patient is punctured, the guidewire of the central venous catheter picc through the peripheral cannula is discounted and bifurcated, and the puncture cannot be punctured normally, resulting in puncture failure, because the puncture catheter is not performed in time, and the puncture needs to be re-performed, resulting in the patient's chemotherapy drugs not being entered on time, due to the long repeated puncture time, the chemotherapy drugs are postponed for infusion on the second day, which increases the patient's pain, prolongs the treatment time, aggravates the patient's condition, and there is a risk of cancer at any time.If the problem is found, stop using it immediately, (take measures): 1.Immediately replace the new central venous catheter picc through peripheral intubation to re-puncture the catheter for the patient; 2.Give diphenhydramine hydrochloride injection 20mg to stop emetic; 3.Follow the doctor's advice to place the ecg monitor, closely observe the patient's vital signs, and closely observe the patient's condition.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported the patient was admitted to the oncology department of our hospital as "coughing up sputum and shortness of breath for more than 5 months, and 20 days after the first cycle of chemotherapy after radiotherapy for lung cancer", and now in order to seek further anti-tumor treatment, the outpatient clinic is admitted to the oncology department of our hospital with "lung cancer".Preliminary diagnosis: 1.Upper lobe squamous cell carcinoma of the left lung with mediastinal and bilateral hilar lymph node metastasis (ct4n3m0, stage iii.B) after radiotherapy; 2.Maintenance chemotherapy for malignant tumors; 3.Reflux esophagitis; 4.Functional dysphagia; 5.Lung abscess; 6.Obstructive pneumonia; 7.Hyperlipidemia; 8.Chronic gastritis; 9.Pulmonary embolism?; 10.Kidney stones; 11.Kidney cysts.Tc chemotherapy was given, paclitaxel (albumin-bound) 350mg ivgtt d1 + carboplatin 330mg ivgtt, q3w.He was given acid suppression, antiemetic and hepatoprotective therapy during chemotherapy, and began to use picc catheter infusion chemotherapy drugs through peripheral intubation on september 23, 2023.When the patient is punctured, the guidewire of the central venous catheter picc through the peripheral cannula is discounted and bifurcated, and the puncture cannot be punctured normally, resulting in puncture failure, because the puncture catheter is not performed in time, and the puncture needs to be re-performed, resulting in the patient's chemotherapy drugs not being entered on time, due to the long repeated puncture time, the chemotherapy drugs are postponed for infusion on the second day, which increases the patient's pain, prolongs the treatment time, aggravates the patient's condition, and there is a risk of cancer at any time.If the problem is found, stop using it immediately, (take measures): 1.Immediately replace the new central venous catheter picc through peripheral intubation to re-puncture the catheter for the patient; 2.Give diphenhydramine hydrochloride injection 20mg to stop emetic; 3.Follow the doctor's advice to place the ecg monitor, closely observe the patient's vital signs, and closely observe the patient's condition.
 
Additional Manufacturer Narrative

Brand Name
GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18012798
Report Number3006260740-2023-04865
Device Sequence Number7469315
Product Code DQY
UDI-Device Identifier00801741035296
UDI-Public(01)00801741035296(17)241231(10)REGT4259
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number7715405
Device Lot NumberREGT4259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer06/12/2024
06/12/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date06/18/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown